# SDR DALA2017092807140

- Difficulty date: September 27, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 46,565 hours, 24,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DUMMY RAIL Y503.2, FRAME 16 IN THE FWD GALLEY AREA, REPLACED DUMMY RAIL IAW SRM A319 51-72-11 AND DWG D53112825.
